Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A topological characterization of the dilation in $ E\sp{n}$


Author: L. S. Husch
Journal: Proc. Amer. Math. Soc. 28 (1971), 234-236
MSC: Primary 57.47
MathSciNet review: 0283821
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A topological characterization is given to determine whether a homeomorphism of Euclidean $ n$-space, $ n \ne 4,5$, is topologically equivalent to the dilation $ x \to \frac{1}{2}x$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.47

Retrieve articles in all journals with MSC: 57.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0283821-X
Keywords: Dilation, homeomorphisms of $ {E^n}$, regular homeomorphisms, equicontinuous powers, action of integers on $ {E^n}$
Article copyright: © Copyright 1971 American Mathematical Society